Alert archive / Wisconsin / Small Craft Advisories in 2011
Small Craft Advisory 27, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Mar 21, 2011, 3:18 PM CDT. It took effect at Mar 22, 2011, 6:00 AM CDT. It was in force for 60 hr.
The area
The counties it named.
The facts
- Issued
- Mar 21, 2011, 3:18 PM CDT (20:18 UTC)
- In effect from
- Mar 22, 2011, 6:00 AM CDT
- Expired
- Mar 24, 2011, 6:00 PM CDT
- In force
- 60 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
022 WHUS73 KMKX 212018 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 318 PM CDT MON MAR 21 2011 ...GUSTY EAST WINDS WILL TAKE SHAPE AS LOW PRESSURE TRACKS TO OUR SOUTH... .LOW PRESSURE WILL MOVE FROM NEBRASKA TUESDAY TO THE OHIO VALLEY ON WEDNESDAY. THIS WILL SET UP A TIGHT PRESSURE GRADIENT ACROSS THE AREA LEADING TO GUSTY EAST WINDS TUESDAY INTO TUESDAY NIGHT. WITH THE LOW MOVING TO THE SOUTHEAST OF THE STATE ON WEDNESDAY...WINDS WILL SHIFT NORTHEAST AND REMAIN GUSTY. THERE WILL BE HIGH WAVES FROM TUESDAY INTO WEDNESDAY. LMZ643>646-220430- /O.NEW.KMKX.SC.Y.0027.110322T1100Z-110324T2300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 318 PM CDT MON MAR 21 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TUESDAY TO 6 PM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM TUESDAY TO 6 PM CDT THURSDAY. * WINDS: EAST WINDS 15 TO 25 KNOTS TUESDAY AND TUESDAY NIGHT SHIFTING NORTHEAST 15 TO 25 KNOTS WEDNESDAY. * WAVES: BUILDING TO 4 TO 7 FEET TUESDAY BUILDING TO 6 TO 10 FEET BY TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
12 follow-up statements
650 WHUS73 KMKX 220225 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 925 PM CDT MON MAR 21 2011 ...BRISK EAST WINDS AND HIGH WAVES TUESDAY THROUGH THURSDAY... .LOW PRESSURE WILL MOVE FROM NEBRASKA TUESDAY TO THE OHIO VALLEY ON WEDNESDAY. THIS WILL SET UP A TIGHT PRESSURE GRADIENT ACROSS THE AREA LEADING TO BRISK EAST WINDS TUESDAY INTO TUESDAY NIGHT. WITH THE LOW MOVING TO THE SOUTHEAST OF THE STATE ON WEDNESDAY... WINDS WILL SHIFT NORTHEAST AND REMAIN GUSTY. THERE WILL BE HIGH WAVES DURING THIS PERIOD. LMZ643>646-221030- /O.CON.KMKX.SC.Y.0027.110322T1100Z-110324T2300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 925 PM CDT MON MAR 21 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TUESDAY TO 6 PM CDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TUESDAY TO 6 PM CDT THURSDAY. * WINDS: EAST WINDS 15 TO 25 KNOTS TUESDAY AND TUESDAY NIGHT SHIFTING NORTHEAST 15 TO 25 KNOTS WEDNESDAY INTO THURSDAY. * WAVES: BUILDING TO 4 TO 7 FEET TUESDAY BUILDING TO 6 TO 10 FEET BY TUESDAY NIGHT. THE WAVES WILL REMAIN HIGH INTO THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX GEHRING
137 WHUS73 KMKX 220822 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 322 AM CDT TUE MAR 22 2011 ...BRISK EAST WINDS AND HIGH WAVES TODAY THROUGH THURSDAY... .A TIGHTENING PRESSURE GRADIENT ASSOCIATED WITH LOW PRESSURE MOVING ALONG A STRONG WARM FRONT LOCATED SOUTH OF LAKE MICHIGAN WILL RESULT IN BRISK WINDS TODAY THROUGH THURSDAY. THE WINDS WILL BE MAINLY FROM THE EAST TODAY AND TONIGHT...AND THEN ARE EXPECTED TO BACK TO THE NORTHEAST LATER WEDNESDAY INTO THURSDAY. WAVES ARE EXPECTED TO BUILD TO 6 TO 10 FEET. A GALE WARNING IS IN EFFECT FOR THE OPEN WATERS OF THE LAKE. LMZ643>646-221630- /O.CON.KMKX.SC.Y.0027.110322T1100Z-110324T2300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 322 AM CDT TUE MAR 22 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THURSDAY. * WINDS: EAST WINDS 15 TO 25 KNOTS WILL INCREASE TO UP TO 30 KNOTS TODAY WITH GUSTS TO 33 KNOTS. THE WINDS WILL BACK TO THE NORTHEAST LATER WEDNESDAY. * WAVES: BUILDING TO 4 TO 7 FEET TODAY...AND 6 TO 10 FEET TONIGHT. THE WAVES WILL REMAIN HIGH INTO THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK
652 WHUS73 KMKX 221422 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 922 AM CDT TUE MAR 22 2011 ...BRISK EAST WINDS AND HIGH WAVES TODAY THROUGH THURSDAY... .A TIGHTENING PRESSURE GRADIENT ASSOCIATED WITH LOW PRESSURE MOVING ALONG A STRONG WARM FRONT LOCATED SOUTH OF LAKE MICHIGAN WILL RESULT IN BRISK WINDS TODAY THROUGH THURSDAY. THE WINDS WILL BE MAINLY FROM THE EAST TODAY AND TONIGHT...AND THEN ARE EXPECTED TO BACK TO THE NORTHEAST AND THEN NORTH LATER WEDNESDAY INTO THURSDAY. WAVES ARE EXPECTED TO BUILD TO 6 TO 10 FEET. A GALE WARNING IS IN EFFECT FOR THE OPEN WATERS OF THE LAKE. LMZ643>646-222230- /O.CON.KMKX.SC.Y.0027.000000T0000Z-110324T2300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 922 AM CDT TUE MAR 22 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THURSDAY. * WINDS: EAST WINDS 15 TO 25 KNOTS WILL INCREASE TO UP TO 30 KNOTS LATER TODAY. THE WINDS WILL BACK TO THE NORTHEAST AND THEN NORTH LATER WEDNESDAY INTO THURSDAY. * WAVES: BUILDING TO 4 TO 7 FEET TODAY...AND 6 TO 10 FEET TONIGHT. THE WAVES WILL REMAIN HIGH INTO THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
273 WHUS73 KMKX 222040 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 340 PM CDT TUE MAR 22 2011 ...BRISK WINDS AND HIGH WAVES CONTINUING INTO THURSDAY... .A TIGHTENING PRESSURE GRADIENT ASSOCIATED WITH LOW PRESSURE MOVING ALONG A STRONG WARM FRONT LOCATED SOUTH OF LAKE MICHIGAN WILL RESULT IN BRISK WINDS TONIGHT INTO THURSDAY. THE WINDS WILL BE MAINLY FROM THE EAST TODAY AND TONIGHT...AND THEN ARE EXPECTED TO BACK TO THE NORTHEAST AND THEN NORTH LATER WEDNESDAY INTO THURSDAY. WAVES ARE EXPECTED TO BUILD TO 6 TO 10 FEET. A GALE WARNING IS IN EFFECT FOR THE OPEN WATERS OF THE LAKE. LMZ643>646-230445- /O.CON.KMKX.SC.Y.0027.000000T0000Z-110324T2300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 340 PM CDT TUE MAR 22 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THURSDAY. * WINDS: EAST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. THE WINDS WILL BACK TO THE NORTHEAST AND THEN NORTH LATER WEDNESDAY INTO THURSDAY. * WAVES: BUILDING TO 6 TO 10 FEET TONIGHT. THE WAVES WILL REMAIN HIGH INTO THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
981 WHUS73 KMKX 230239 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 939 PM CDT TUE MAR 22 2011 ...BRISK WINDS AND HIGH WAVES CONTINUING INTO THURSDAY... .A TIGHT PRESSURE GRADIENT ASSOCIATED WITH STRONG LOW PRESSURE MOVING EAST ALONG A STATIONARY FRONT FROM IOWA TO THE EAST COAST WILL CONTINUE THE BRISK WINDS TONIGHT INTO THURSDAY. THE WINDS WILL BE MAINLY FROM THE EAST TONIGHT...AND THEN ARE EXPECTED TO BACK TO THE NORTHEAST AND THEN NORTH LATER WEDNESDAY INTO THURSDAY. WAVES ARE EXPECTED TO BUILD TO 6 TO 10 FEET. A GALE WARNING IS IN EFFECT FOR THE OPEN WATERS OF THE LAKE. LMZ643>646-231045- /O.CON.KMKX.SC.Y.0027.000000T0000Z-110324T2300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 939 PM CDT TUE MAR 22 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THURSDAY. * WINDS: EAST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. THE WINDS WILL BACK TO THE NORTHEAST AND THEN NORTH LATER WEDNESDAY INTO THURSDAY. * WAVES: BUILDING TO 6 TO 10 FEET TONIGHT. THE WAVES WILL REMAIN HIGH INTO THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX GEHRING
825 WHUS73 KMKX 230841 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 341 AM CDT WED MAR 23 2011 ...BLUSTERY WINDS AND HIGH WAVES CONTINUE TODAY... .A TIGHT PRESSURE GRADIENT ASSOCIATED WITH LOW PRESSURE MOVING EAST ALONG A STRONG WARM FRONT OVER NORTHERN ILLINOIS INTO THE OHIO VALLEY WILL RESULT IN PERSISTENT STRONG EAST TO NORTHEAST WINDS INTO THIS EVENING. THESE WINDS WILL CAUSE HIGH WAVES OF 6 TO 10 FEET. AS THE LOW PRESSURE AREA MOVES FARTHER TO THE EAST TONIGHT AND THURSDAY...THE WINDS AND WAVES WILL SLOWLY SUBSIDE. A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH THURSDAY. A GALE WARNING REMAINS IN EFFECT FOR THE OPEN WATERS OF THE LAKE INTO THIS EVENING. LMZ643>646-231645- /O.CON.KMKX.SC.Y.0027.000000T0000Z-110324T2300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 341 AM CDT WED MAR 23 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THURSDAY. * WINDS: EAST UP TO 33 KNOTS WILL BACK TO THE NORTHEAST TODAY...AND NORTH TO NORTHWEST TONIGHT. WIND SPEEDS WILL DIMINISH TO 15 TO 25 KNOTS TONIGHT...FURTHER DIMINISHING ON THURSDAY. * WAVES: 6 TO 10 FEET TODAY AND TONIGHT...DIMINISHING ON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK
513 WHUS73 KMKX 231439 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 939 AM CDT WED MAR 23 2011 ...BLUSTERY WINDS AND HIGH WAVES CONTINUE TODAY... .A TIGHT PRESSURE GRADIENT ASSOCIATED WITH LOW PRESSURE MOVING EAST ALONG A STRONG WARM FRONT OVER NORTHERN ILLINOIS INTO THE OHIO VALLEY WILL RESULT IN PERSISTENT STRONG EAST TO NORTHEAST WINDS INTO THIS EVENING. THESE WINDS WILL CAUSE CONTINUED HIGH WAVES. AS THE LOW PRESSURE AREA MOVES FARTHER TO THE EAST TONIGHT AND THURSDAY...THE WINDS AND WAVES WILL SLOWLY SUBSIDE. LMZ643>646-232245- /O.CON.KMKX.SC.Y.0027.000000T0000Z-110324T2300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 939 AM CDT WED MAR 23 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THURSDAY. * WINDS: EAST UP TO 30 KNOTS WILL BACK TO THE NORTHEAST TODAY... AND THEN NORTH TONIGHT. WIND SPEEDS WILL DIMINISH TO 15 TO 25 KNOTS TONIGHT...FURTHER DIMINISHING ON THURSDAY. * WAVES: 6 TO 10 FEET TODAY AND TONIGHT...DIMINISHING ON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
662 WHUS73 KMKX 232032 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 332 PM CDT WED MAR 23 2011 ...BLUSTERY WINDS AND HIGH WAVES CONTINUE INTO THURSDAY... .A TIGHT PRESSURE GRADIENT ASSOCIATED WITH LOW PRESSURE MOVING AWAY TO THE EAST WILL RESULT IN CONTINUED BLUSTERY NORTH TO NORTHEAST WINDS TONIGHT INTO THURSDAY. THESE WINDS WILL CAUSE CONTINUED HIGH WAVES. AS THE LOW MOVES FARTHER TO THE EAST TONIGHT AND THURSDAY...THE WINDS AND WAVES WILL SLOWLY SUBSIDE. LMZ643>646-240445- /O.CON.KMKX.SC.Y.0027.000000T0000Z-110324T2300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 332 PM CDT WED MAR 23 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THURSDAY. * WINDS: NORTH TO NORTHEAST AT 15 TO 25 KNOTS TONIGHT...DIMINISHING TO NORTH AT 10 TO 20 KNOTS THURSDAY. * WAVES: 6 TO 9 FEET TONIGHT...DIMINISHING TO 5 TO 7 FEET BY THURSDAY MORNING...THEN 3 TO 4 FEET BY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
427 WHUS73 KMKX 240221 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 921 PM CDT WED MAR 23 2011 ...BLUSTERY WINDS AND HIGH WAVES CONTINUE INTO THURSDAY... .A TIGHT PRESSURE GRADIENT ASSOCIATED WITH LOW PRESSURE MOVING AWAY TO THE EAST WILL RESULT IN CONTINUED BLUSTERY NORTH TO NORTHEAST WINDS TONIGHT INTO THURSDAY. THESE WINDS WILL CAUSE CONTINUED HIGH WAVES. AS THE LOW MOVES FARTHER TO THE EAST TONIGHT AND THURSDAY...THE WINDS AND WAVES WILL SLOWLY SUBSIDE. LMZ643>646-241030- /O.CON.KMKX.SC.Y.0027.000000T0000Z-110324T2300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 921 PM CDT WED MAR 23 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THURSDAY. * WINDS: NORTH TO NORTHEAST AT 15 TO 25 KNOTS TONIGHT... DIMINISHING TO NORTH AT 10 TO 20 KNOTS THURSDAY. * WAVES: 6 TO 9 FEET TONIGHT...DIMINISHING TO 5 TO 7 FEET BY THURSDAY MORNING...THEN 3 TO 4 FEET BY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX GEHRING
703 WHUS73 KMKX 240840 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 340 AM CDT THU MAR 24 2011 ...WINDS AND WAVES TO SLOWLY SUBSIDE TODAY... .LOW PRESSURE CONTINUES TO MOVE FARTHER AWAY FROM THE GREAT LAKES...ALLOWING THE PRESSURE GRADIENT TO GRADUALLY LOOSEN. THIS WILL RESULT IN DIMINISHING NORTH WINDS THROUGH THE DAY ALONG WITH SLOWLY SUBSIDING WAVES. LMZ643>646-241645- /O.CON.KMKX.SC.Y.0027.000000T0000Z-110324T2300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 340 AM CDT THU MAR 24 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING. * WINDS: NORTH 15 TO 25 KNOTS...DIMINISHING TO 10 TO 20 KNOTS TODAY. * WAVES: 4 TO 7 FEET DECREASING TO 2 TO 4 FEET BY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK
377 WHUS73 KMKX 241421 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 921 AM CDT THU MAR 24 2011 ...WINDS AND WAVES TO SLOWLY SUBSIDE TODAY... .LOW PRESSURE CONTINUES TO MOVE FARTHER AWAY FROM THE GREAT LAKES...ALLOWING THE PRESSURE GRADIENT TO GRADUALLY LOOSEN. THIS WILL RESULT IN DIMINISHING NORTH WINDS THROUGH THE DAY ALONG WITH SLOWLY SUBSIDING WAVES. LMZ643>646-242230- /O.CON.KMKX.SC.Y.0027.000000T0000Z-110324T2300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 921 AM CDT THU MAR 24 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING. * WINDS: NORTH AT 15 TO 25 KNOTS...DIMINISHING TO 10 TO 20 KNOTS TODAY. * WAVES: 4 TO 7 FEET DECREASING TO 3 TO 4 FEET BY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
408 WHUS73 KMKX 242023 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 323 PM CDT THU MAR 24 2011 ...WINDS AND WAVES CONTINUE TO SUBSIDE... .LOW PRESSURE CONTINUES TO MOVE FARTHER AWAY FROM THE GREAT LAKES...ALLOWING THE PRESSURE GRADIENT TO GRADUALLY LOOSEN. THIS WILL RESULT IN CONTINUED DIMINISHING NORTH TO NORTHEAST WINDS AND WAVES INTO THE EVENING. LMZ643>646-242300- /O.CON.KMKX.SC.Y.0027.000000T0000Z-110324T2300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 323 PM CDT THU MAR 24 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING. * WINDS: NORTH TO NORTHEAST AT 10 TO 20 KNOTS...DIMINISHING TO 5 TO 15 KNOTS THIS EVENING. * WAVES: 3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Mar 21, 1:29 PM CDT, 1 hour 49 minutes earlier.
Area forecast discussion, Mar 21, 1:29 PM CDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
129 PM CDT MON MAR 21 2011
.SHORT TERM...
TONIGHT- CONFIDENCE...MEDIUM
SURFACE RIDGE AXIS SHIFTS TO THE EAST OF WI. SURFACE BOUNDARY
REMAINS SUPPRESSED TO OUR SOUTH WITH INCREASING EASTERLY FLOW HERE.
HOWEVER STRONG 850 MILLIBAR THETA-E ADVECTION SETS UP AFTER MIDNIGHT
ACROSS SC WI. LOW LEVEL JET AIMS INTO THE AREA WITH IMPRESSIVE
ISENTROPIC FORCING PER ADIABATIC OMEGA PROGS. THIS FOCUSES INTO
AREAS ESPECIALLY AROUND AND SOUTHWEST OF MADISON WITH LESS FORCING
FURTHER NORTHEAST. THE ECMWF AND NAM SHOW AN ELONGATED ZONE OF
PRECIP ALL THE WAY ESE TOWARDS MILWAUKEE...WITH THE GFS SHOWING
PRECIP CLOSER TO THE FOCUSED FORCING. PREFER THE FORMER WITH GFS
SHOWING TOO MUCH BULLSYEING OF THE FRONTOGENESIS. NAM SEEMS MORE
REALISTIC WITH THE ELONGATED LOOK. THIS FRONTOGENESIS IS STRONG AND
FOCUSED ACROSS THE SOUTHERN CWA AFTER MIDNIGHT. INGREDIENTS PLOTS
SHOWS OVERLAY OF Q-VECTOR CONVERGENCE AND PVU RESULTING IN SOME
INSTABILITY WITHIN THIS ZONE. SO THUNDER MENTION LOOKS GOOD. THE
NORTHEAST CWA WILL BE THE LAST TO SEE PRECIP AND THAT AREA IS IN A
MORE THERMALLY VULNERABLE ZONE WHERE A MIX OF PRECIP TYPES WILL BE
POSSIBLE.
TUESDAY- CONFIDENCE...MEDIUM
SUSTAINED ISENTROPIC FORCING PER 290-300K CHARTS. IMPRESSIVE
MOISTURE WITH MIXING RATIOS 6-8 G/KG INTO SOUTHERN WI. UPPER JET
STARTS TO TAKE AIM FROM THE CENTRAL PLAINS AND THERE IS SOME
SUGGESTION OF JET COUPLING WITH THE RIGHT REAR QUADRANT OF A
NORTHERN GREAT LAKES JET MAX. WITH SURFACE WARM FRONT SOUTH OF THE
STATE THE CONCERN WILL BE ELEVATED CONVECTION. MODELS SUGGEST
INITIAL FRONTOGENETICAL BAND WILL BE PROGRESSIVE AS IT LIFTS
NORTHEAST WITH PERHAPS A LULL...THEN RENEWED AFTERNOON DEVELOPMENT
INTO SC WI. AT THIS POINT WILL NOT GET TOO PRECISE AS SOME MODELS
SKETCHY ON THE DETAILS OF ANY SORT OF BREAK...AND THE SUSTAINED
ISENTROPIC LIFT IS WORRISOME. WILL GO WITH A CONTINUATION OF THE
ESF. RAINFALL POTENTIAL OF 1-2 INCHES. PLENTY OF CONCERNS WITH RIVER
FLOODING.
.TUESDAY NIGHT AND WEDNESDAY
12Z NAM/00Z ECMWF PUSHES THE SHORTWAVE INTO WISCONSIN. THE 12Z NAM
MOVES THE SURFACE ACROSS SOUTHERN IOWA TUESDAY NIGHT BUT ACROSS
NORTHERN IOWA ON THE GFS/ECMWF. THE SURFACE LOW REACHES NORTHERN
ILLINOIS LATE TUESDAY NIGHT ALONG THE SURFACE WARM FRONT...BUT AN
ELONGATED TROUGH EXTENDS NORTH ACROSS SOUTHERN WISCONSIN CLOSER TO
THE 850/700 MB LOW THAT EVENTUALLY BECOMES MORE OF A TROUGH THAT
CROSSES CENTRAL AND NORTHERN PORTIONS OF SOUTHERN WISCONSIN.
WITH THE WARM FRONT STAYING SOUTH MODEL SOUNDINGS SHOW A VERY COOL
MOIST LAYER TRAPPED BELOW A STRONG INVERSION EXTENDING UP TO NEAR
850 MB.
ALL MODELS KEEPING 540 THICKNESS VALUES NORTH OF THE FORECAST
AREA TUESDAY NIGHT. ONLY THE FAR NORTH...MAINLY TOWARDS
A MARQUETTE COUNTY TO FOND DU LAC/SHEBOYGAN AREAS DOES NAM
SOUNDINGS HAVE A SLEET POTENTIAL MAINLY LATE. TEMPERATURES/COOL
AND THICKNESS VALUES LOWER WITH A MIX/CHANGEOVER OCCURRING OVER
FAR NORTHERN PORTIONS OF THE FORECAST AREA WEDNESDAY MORNING OFF
12Z NAM. BY THIS TIME THE MODERATE/HEAVIER PRECIPITATION IS TO
THE NORTH OF THE FORECAST AREA. HOWEVER GFS IS WARMER ALOFT WITH
NO SNOW/SLEET POTENTIAL. FORECAST SOUNDINGS DO COOL AT THE
SURFACE...BUT REMAIN AT OR JUST ABOVE FREEZING. DON'T ANTICIPATE
MUCH FREEZING RAIN POTENTIAL SINCE SURFACE TEMPERATURES START OUT
ABOVE FREEZING. ONLY POTENTIAL AT THIS MOMENT APPEARS FAR
NORTHEAST. FOND DU LAC AND SHEBOYGAN MIN TEMPS OFF GFS MOS GO
BELOW FREEZING...BUT 3 HOURLY TEMPS REMAIN AT OR ABOVE 34 AT FOND
DU LAC AND ONLY GET TO 32 AT 7 AM AT SHEBOYGAN.
AROUND 0.50 INCH OF QPF OVER MOST OF THE FORECAST AREA TUESDAY
NIGHT WITH AROUND AN INCH FAR SOUTHEAST OFF THE NAM...BUT THE GFS
RANGES FROM NEAR 1 INCH IN THE NORTHEAST THIRD TO AROUND 0.50 INCH
IN THE FAR SOUTH.
OVER THE SOUTH ELEVATED CAPE UP TO 165 J/KG IF LIFTED FROM 850
MB TUESDAY NIGHT. TEMPS NEAR 10 C AT THIS LAYER WITH MID LEVEL
LAPSE RATES NEAR 7C/KM SOME THUNDERSTORMS POSSIBLE WITH SMALL
HAIL.
TOTAL QPF AMOUNTS AROUND 1 TO 2.5 INCHES FROM THIS EVENT WOULD
ADD TO RIVER RISES FROM THE RECENT SNOW MELT. HEAVIEST AMOUNTS
ARE EXPECTED NORTH ACROSS MARQUETTE TO SHEBOYGAN COUNTY WITH JUST
UNDER AN INCH FAR SOUTH. THIS RAINFALL WILL BE SPREAD OUT WITH ONE
EVENT LATE TONIGHT INTO TUESDAY MORNING FROM SOUTHWEST TO
NORTHEAST WITH MAINLY MODERATE RAIN TOTALS. THEN A SECOND EVENT
MAINLY SOUTHWEST TUESDAY AFTERNOON AND SPREADING NORTHEAST TUESDAY
NIGHT. SIX HOUR FLASH FLOOD GUIDANCE VALUES RANGE FROM 1.5 INCNES
IN MILWAUKEE TO 3.2 INCHES IN FOND DU LAC COUNTY...WITH THE NON
URBAN AREAS MAINLY AROUND 2 TO 2.5 INCHES. THEREFORE WILL NOT
ISSUE FLOOD WATCH SINCE THE EXPECTED QPF AMOUNTS WILL BE SPREAD
OVER TOO LONG OF A PERIOD.
BY WEDNESDAY AFTERNOON SOUNDINGS COOL ENOUGH FOR SNOW OVER THE
NORTH HALF...BUT BY THEN ONLY LIGHT PRECIPITATION IS EXPECTED.
THICKNESS VALUES INDICATE SNOW SOUTH...BUT FORECAST SOUNDINGS SHOW
ENOUGH OF A WARM LAYER AROUND 800 MB FOR MAINLY LIQUID OR A
MIX...THEN BY THE TIME THIS LAYER COOLS...SATURATION ONLY OCCURS
BELOW 825 MB.
.THURSDAY AND FRIDAY...FORECAST CONFIDENCE...MEDIUM
UPPER TROUGH REMAINS OVER SOUTHEAST CANADA AND EXTENDS SOMEWHAT INTO
NORTHERN WISCONSIN THURSDAY AND FRIDAY. WEAK UPPER RIDGE BUILDS
OVER THE NORTHERN PLAINS FRIDAY.
WITH THE PROXIMITY OF THE COLD UPPER TROUGH AND CYCLONIC FLOW
SOME STRATOCUMULUS WOULD LINGER.
MEANWHILE...A LARGE SURFACE RIDGE SHOULD EXTEND FROM CENTRAL
CANADA INTO THE MINNESOTA AREA THURSDAY AFTERNOON AND NIGHT THAT
WEAKENS SOMEWHAT ON FRIDAY.
MODELS TRY TO BRING A STRAY WEAK SHORTWAVE ACROSS
WISCONSIN/NORTHERN ILLINOIS THAT GETS SHEARED OFF IN THE CONFLUENT
FLOW. MAIN SURFACE BOUNDARY IS WELL SOUTH NEAR TENNESSEE...SO
MODELS NOW KEEPING VERY LIGHT QPF JUST TO THE SOUTH.
TEMPERATURES WILL BE QUITE COOL DURING THIS PERIOD.
.LONG TERM...
.SATURDAY AND SUNDAY...FORECAST CONFIDENCE...MEDIUM
THE NEXT IN THE SERIES OF SHORTWAVES OVER THE WESTERN U.S. MOVES
INTO THE CENTRAL PLAINS BY SATURDAY THEN ACROSS ILLINOIS SATURDAY
NIGHT AND QUICKLY TO THE NORTHEAST U.S. ON SUNDAY. THE 12Z GFS IS
STILL STRONGER WITH THIS SHORTWAVE.
THE LARGE SURFACE HIGH CONTINUES OVER SOUTHERN CANADA WITH THE GFS
DEVELOPING A SURFACE LOW THAT MOVES ACROSS MISSOURI SATURDAY THEN
ACROSS THE OHIO RIVER VALLEY SATURDAY NIGHT.
THE 00Z ECMWF AND 06Z DGEX IS MUCH WEAKER WITH THIS AND TAKES THE
LOW ACROSS TENNESSEE. FOR NOW WILL GO WITH THE CONSENSUS GRIDS.
EVEN THE STRONGER AND MORE NORTHERN GFS KEEPS THE BULK OF THE
PRECIPITATION JUST TO OUR SOUTH. THICKNESS VALUES WOULD SUPPORT
SNOW IF THIS TRACKS A LITTLE FARTHER NORTH.
.MONDAY...FORECAST CONFIDENCE...MEDIUM
12Z GFS AND 00Z ECMWF BOTH HAVE MAIN MID/UPPER TROUGH WILL BE OVER
SOUTHEAST CANADA WITH A LARGE COOL SURFACE HIGH PRESSURE SYSTEM
EXTENDING ACROSS WISCONSIN.
&&
.AVIATION...MVFR CEILINGS SLOW TO ERODE SO HAVE OPTED TO KEEP THE
CEILINGS IN FORECAST. MID CLOUDS CRUISING OVERHEAD MASKING THE
STRATUS TRENDS...THOUGH OBSERVATIONS SHOWING THE LOWER CLOUDS
HANGING TOUGH. AS 850 MILLIBAR FORCING INCREASES AFTER MIDNIGHT WILL
BRING THE RAIN IN...WITH GREATEST COVERAGE EXPECTED TO BE NEAR KMSN
AND THEN BECOME MORE WIDESPREAD ELSEWHERE ON TUESDAY. ELEVATED
THUNDER POTENTIAL CERTAINLY ON THE TABLE.
&&
.MARINE...SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED TUESDAY
THROUGH THURSDAY AS A SLOW MOVING LOW PRESSURE SYSTEM MOVES THROUGH
THE GREAT LAKES REGION. BRISK EAST WINDS TUESDAY INTO WEDNESDAY WILL
BACK TO NORTHEAST THEN NORTH WEDNESDAY NIGHT THROUGH THURSDAY AS THE
LOW PASSES BY.
&&
.HYDROLOGY...
TOTAL QPF AMOUNTS AROUND 1 TO 2.5 INCHES FROM THIS EVENT WOULD
ADD TO RIVER RISES FROM THE RECENT SNOW MELT. HEAVIEST AMOUNTS
ARE EXPECTED NORTH ACROSS MARQUETTE TO SHEBOYGAN COUNTY WITH JUST
UNDER AN INCH FAR SOUTH. THIS RAINFALL WILL BE SPREAD OUT WITH ONE
EVENT LATE TONIGHT INTO TUESDAY MORNING FROM SOUTHWEST TO
NORTHEAST WITH MAINLY MODERATE RAIN TOTALS. THEN A SECOND EVENT
MAINLY SOUTHWEST TUESDAY AFTERNOON AND SPREADING NORTHEAST TUESDAY
NIGHT. SIX HOUR FLASH FLOOD GUIDANCE VALUES RANGE FROM 1.5 INCNES
IN MILWAUKEE TO 3.2 INCHES IN FOND DU LAC COUNTY...WITH THE NON
URBAN AREAS MAINLY AROUND 2 TO 2.5 INCHES. THEREFORE WILL NOT
ISSUE FLOOD WATCH SINCE THE EXPECTED QPF AMOUNTS WILL BE SPREAD
OVER TOO LONG OF A PERIOD. MOST LIKELLY OUTCOME WILL BE
URBAN/SMALL STREAM FLOOD ISSUES...THEN LONGER TERM MAOJOR RIVER
FLOODING WHICH WILL BE HANDLED ON A INDIVIDUAL RIVER BASES WITH
WATCHES/WARNINGS.
WILL ISSUE/UPDATE ESF ON RIVER RISE POTENTIAL.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY FROM 6 AM TUESDAY TO 6 PM CDT THURSDAY FOR
LMZ643>646.
&&
SHORT/LONG TERM...06/HENTZ
VERY SHORT TERM/AVIATION/MARINE...10/COLLARHazardous weather outlook, Mar 21, 3:12 PM CDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 312 PM CDT MON MAR 21 2011 WIZ046-047-051-052-056>060-062>072-222015- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 312 PM CDT MON MAR 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE TONIGHT...MAINLY AFTER MIDNIGHT SOUTH OF A DELLS TO PORT WASHINGTON LINE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY ANOTHER LOW OVER THE CENTRAL PLAINS WILL TRACK INTO EASTERN IOWA BY TUESDAY EVENING...THEN MOVING ACROSS ILLINOIS TO NORTHERN INDIANA BY WEDNESDAY MORNING. THIS SYSTEM WILL BRING A PROLONGED PERIOD OF COLD AND UNSETTLED WEATHER TO THE AREA. MAINLY RAIN WILL FALL OVER SOUTHERN WISCONSIN TONIGHT AND TUESDAY...BUT SOME SNOW AND SLEET COULD MIX IN WITH THE RAIN NORTH OF A PORT WASHINGTON TO WISCONSIN DELLS LINE. THUNDERSTORMS ARE POSSIBLE AS WELL...THAT MAY PRODUCE SMALL HAIL. A SIGNIFICANT CONCERN IS THE ADDITIONAL RAINFALL ON TOP OF SATURATED SOILS. WIDESPREAD MODERATE TO HEAVY RAINFALL ON SUNDAY CAUSED MANY RIVERS AND STREAMS TO BEGIN RISING. ADD ON TOP OF THAT ANOTHER ONE TO TWO INCHES OF RAIN THROUGH WEDNESDAY...AND SOME OF THESE RIVERS ARE LIKELY TO EXCEED THEIR FLOOD STAGE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED IN THE NEXT SEVEN DAYS. LMZ643>646-222015- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 312 PM CDT MON MAR 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT THUNDERSTORMS ARE POSSIBLE SOUTH OF PORT WASHINGTON LATE TONIGHT. AREAS OF DENSE FOG ARE ALSO EXPECTED FOR A TIME OVERNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY SMALL CRAFT ADVISORIES ARE IN EFFECT TUESDAY THROUGH THURSDAY DUE TO BRISK EASTERLY WINDS AND HIGH WAVES AS LOW PRESSURE PASSES SLOWLY SOUTH OF WISCONSIN. THE WINDS WILL BACK TO THE NORTH WEDNESDAY AND WEDNESDAY NIGHT. THUNDERSTORMS ARE POSSIBLE MAINLY TUESDAY NIGHT. HENTZ WWW.WEATHER.GOV/MKX
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 20, 7:09 PM CDT | Severe Thunderstorm Warning | MKX | Green, Rock | 26 min |
| Mar 20, 7:53 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson | 18 min |
| Mar 20, 8:55 PM CDT | River Flood Warning | MKX | Sauk | 8 days |
| Mar 21, 5:06 AM CDT | River Flood Warning | MKX | Sauk | 6 days |
Nearby
Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.